EN AR FR ES DE
► Apap (paracetamol) - Medycyna Praktyczna

Apap (paracetamol) - tablets

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Apap tablets; 500 mg; 100 tabl. US Pharmacia 32.99 Check
Apap tablets; 500 mg; 12 tables US Pharmacia 6.49 Check
Apap tablets; 500 mg; 2 tables US Pharmacia 1.77 Check
Apap tablets; 500 mg; 24 tabl. US Pharmacia 10.50 Check
Apap tablets; 500 mg; 50 tabl. US Pharmacia 18.49 Check
Apap tablets; 500 mg; 6 tables US Pharmacia 3.49 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:paracetamol

The drug is available without a prescription

What is Apap?

The product contains Paracetamol , analgesic and antipyretic.

What does Apap contain and how does it work?

The active substance is paracetamol. Paracetamol has analgesic and antipyretic effects. The mechanism of its action consists in inhibiting the activity of cyclooxygenase 2 (COX-2) in the brain and in the spinal cord, the enzyme responsible for the synthesis of prostaglandins. Paracetamol has no anti-inflammatory activity because it practically does not inhibit the activity of cyclooxygenases and prostaglandin synthesis in peripheral tissues. It does not damage the gastric mucosa. It does not inhibit platelet aggregation and does not affect the coagulation process. After oral administration, paracetamol is well and quickly absorbed from the gastrointestinal tract; the onset of action occurs after about 30 minutes. The duration of analgesia is 4-6 hours and the antipyretic effect is 6-8 hours. Paracetamol passes through the placenta and into the breast milk of women.

When should I use Apap?

The preparation is indicated for use in adults and adolescents after 12 years of age in pains of various origins:
· Headaches (including MIG raine headaches)
· neuralgia
· Aching muscles, bones and joints
· Toothache
· Sore throat
· Dysmenorrhea
and antipyretic:
· In the course of colds and flu.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the product if you are allergic (you are hypersensitive) to any of the ingredients.
The use of the preparation is contraindicated in people:
· With severe renal or hepatic impairment
· Congenital deficiency of enzymes: Glucose -6-phosphate dehydrogenase or methemoglobin reductase.
Do not use in children under 12 years of age.

When should you take special care with Apap?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Other paracetamol-containing medicines should not be used in parallel due to the risk of overdose and severe side effects (including liver damage). Check whether other medicines used do not contain paracetamol.
Do not use doses higher than recommended, as this will not increase the effectiveness of the medicine and may cause severe, life-threatening liver damage. If you take more than the recommended dose (also if it happened only once), you should immediately consult a doctor, even if you do not have any side effects.
In people who are debilitated, undernourished, with liver failure or regularly consuming alcohol, there is an increased risk of liver damage.
Alcohol should not be consumed while using the product.Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.
If you suspect or have been diagnosed with kidney or liver failure, consult a physician before using the product. Caution should be exercised in patients with impaired renal or hepatic function and in patients with bronchial asthma.

Does this preparation affect the ability to drive vehicles?
There was no effect on the ability to drive or use machines / machines.

Dosage of Apap

The preparation is in the form of tablets for oral use. Use the preparation as recommended. Do not exceed the recommended doses, because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts about the use of the preparation, consult your doctor.
Adults: 500-1000 mg (1-2 tablets) 3-4 times a day. The maximum dose of paracetamol is 4 g / day (8 tablets a day).
Adolescents after the age of 12: 500 mg (1 tablet) 3-4 times a day.
At least a 4 hour interval should be maintained between doses.
Do not use in children under 12 years of age.
If symptoms persist or worsen, a doctor should be consulted.
The doctor should not use the preparation for more than 5 days in the treatment of pain and not longer than 3 days in antipyretic treatment without consulting a doctor.
It is recommended to use the preparation on an empty stomach, because it speeds up the start of the drug.

Can I use Apap during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
It was not observed that paracetamol used during pregnancy at the recommended doses had an adverse effect on the fetus.
Paracetamol can be used during pregnancy if clinically justified. If necessary, the lowest effective dose should be taken during the shortest possible time.
The use of the preparation in women during breastfeeding is possible only when absolutely necessary.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter.
Do not use if other medicines containing paracetamol are taken (risk of paracetamol overdose and serious side effects, including liver damage). Check whether other medicines used do not contain paracetamol.
Paracetamol (used for a long time) may increase the effect of anticoagulants from the coumarin group (eg Warfarin ) increasing the risk of bleeding. The INR should be monitored during the parallel use of these drugs, as well as within a week after discontinuation of paracetamol.
Do not use with MAO inhibitors or within 2 weeks after discontinuing their use. Paracetamol used with MAO inhibitors may cause arousal and high fever.
Medicines increasing hepatic metabolism, including rifampicin, isoniazid, antiepileptics (eg phenytoin, carbamazepine), barbiturates (eg phenobarbital), hypnotics and alcohol, diflunisal, sulfinpyrazone used in parallel with paracetamol may lead to liver damage, even if recommended doses. If you use them, please consult your doctor.
Do not use with zidovudine. Paracetamol may increase the toxic effects of zidovudine (risk of neutropenia, risk of liver damage).
Caffeine enhances the analgesic effect of paracetamol.
Do not consume alcohol during the use period. Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.
Paracetamol may affect the results of some laboratory tests (eg blood glucose determination, liver function tests, pancreatic insufficiency assessment, prothrombin time measurement, urine metadrenaline test and others).

What side effects can occur?

Like all medicines, Apap can cause side effects, although they will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
Side effects are rare or very rare. Possible: abnormal liver function (in the case of overdose of paracetamol or long-term use may be acute liver failure, liver damage or necrosis), nausea, vomiting, digestive disorders, hematological disorders (thrombocytopenia, agranulocytosis). Possible hypersensitivity reactions: pruritus, urticaria, rash, erythema, and life-threatening angioneurotic edema (symptoms may include swelling of the lips, larynx, tongue, dyspnoea), bronchospasm, especially in patients with hypersensitivity to Acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, Anaphylactic reactions , up to the symptoms of anaphylactic shock (increased heart rate, rapid decrease in blood pressure, loss of consciousness). Very rare severe skin reactions.

Other preparations on the Polish market containing paracetamol

Acenol (tablets)
Acenol forte (tablets)
Apap pain and fever (effervescent tablets)
APT for children FORTE (oral suspension)
Apap Junior (granules)
Calpol (oral suspension)
Calpol 6 Plus (oral suspension)
Codipar (tablets)
Efferalgan (suppositories)
Efferalgan (effervescent tablets)
Efferalgan Forte (effervescent tablets)
Laboratories PolfaŁódź Paracetamol (tablets)
Omnipap (coated tablets)
Panacit (tablets)
Panadol (coated tablets)
Panadol for children (suspension)
Paracetamol Accord (tablets)
Paracetamol Aflofarm (suppositories)
Paracetamol Aflofarm (tablets)
Paracetamol Aflofarm (oral suspension)
Paracetamol APTEO MED (tablets)
Paracetamol B. Braun (solution for infusion)
Paracetamol Biofarm (tablets)
Paracetamol Biofarm (coated tablets)
Paracetamol DOZ (tablets)
Farmac paracetamol (suppositories)
Paracetamol Filofarm (tablets)
Paracetamol Galena (syrup)
Paracetamol Hasco (suppositories)
Paracetamol Hasco (coated tablets)
Paracetamol Hasco (oral suspension)
Paracetamol Kabi (solution for infusion)
Paracetamol LGO (tablets)
Paracetamol Teva (Paracetamol 123ratio) (tablets)
Paramax Rapid (tablets)
Pedicetamol (oral solution)
Sinebriv (solution for infusion)